Alert archive / Montana / Snow Advisories in 2007
Snow Advisory 13, NWS Missoula, MT
NWS Missoula, MT issued this snow advisory at Feb 24, 2007, 2:36 PM MST for 9 counties in Montana; Clearwater County, Idaho County, Idaho. It took effect at Feb 24, 2007, 5:00 PM MST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Feb 24, 2007, 2:36 PM MST (21:36 UTC)
- In effect from
- Feb 24, 2007, 5:00 PM MST
- Expired
- Feb 25, 2007, 9:08 AM MST
- In force
- 16 hr
- Issued by
- NWS Missoula, MT
Counties Clearwater County, ID, Idaho County, ID, Flathead County, MT, Granite County, MT, Lake County, MT, Lincoln County, MT, Mineral County, MT, Missoula County, MT, Powell County, MT, Ravalli County, MT, Sanders County, MT
The radar
The Missoula radar (KMSX), 38 km from the middle of the area, began a volume at 21:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Spokane, WA (KOTX), launched 12:00Z, 9.6 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 694 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 87 m²/s²
- 0-3 km storm-relative helicity
- 250 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KMSO 242136 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 236 PM MST SAT FEB 24 2007 A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL BEGIN TO MOVE INTO THE AREA LATE THIS AFTERNOON AND WILL BRING MODERATE SNOWFALL TO THE MOUNTAINS OF NORTH CENTRAL IDAHO AND WESTERN MONTANA THIS EVENING THROUGH SUNDAY. IDZ005-006-MTZ001-004-250400- /O.NEW.KMSO.SN.Y.0013.070225T0000Z-070226T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 236 PM MST SAT FEB 24 2007 /136 PM PST SAT FEB 24 2007/ ...SNOW ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY. 3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY...LOWELL AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-043-250400- /O.NEW.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 236 PM MST SAT FEB 24 2007 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SUNDAY. 2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-250400- /O.NEW.KMSO.SN.Y.0013.070225T0300Z-070226T0300Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 236 PM MST SAT FEB 24 2007 ...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST SUNDAY. 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
4 follow-up statements
000 WWUS45 KMSO 242310 CCA WSWMSO URGENT - WINTER WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MISSOULA MT 405 PM MST SAT FEB 24 2007 .A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL BEGIN TO MOVE INTO THE AREA LATE THIS AFTERNOON AND WILL BRING MODERATE SNOWFALL TO THE MOUNTAINS OF NORTH CENTRAL IDAHO AND WESTERN MONTANA THIS EVENING THROUGH SUNDAY. IDZ005-006-MTZ001-004-250545- /O.NEW.KMSO.SN.Y.0013.070225T0000Z-070226T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 405 PM MST SAT FEB 24 2007 /305 PM PST SAT FEB 24 2007/ ...SNOW ADVISORY IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 5 PM MST /4 PM PST/ THIS AFTERNOON TO 5 PM MST /4 PM PST/ SUNDAY. 3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY...LOWELL AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-043-250545- /O.NEW.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 405 PM MST SAT FEB 24 2007 ...SNOW ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 11 PM MST SUNDAY. 2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-250545- /O.NEW.KMSO.SN.Y.0013.070225T0300Z-070226T0300Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 405 PM MST SAT FEB 24 2007 ...SNOW ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST SUNDAY... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS ISSUED A SNOW ADVISORY...WHICH IS IN EFFECT FROM 8 PM THIS EVENING TO 8 PM MST SUNDAY. 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 250422 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 922 PM MST SAT FEB 24 2007 .A WELL DEVELOPED...SLOW MOVING PACIFIC WEATHER SYSTEM WILL MOVE INTO THE AREA TONIGHT AND WILL BRING MODERATE SNOWFALL TO THE MOUNTAINS OF NORTH CENTRAL IDAHO AND WESTERN MONTANA THROUGH SUNDAY. IDZ005-006-MTZ001-004-251200- /O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 922 PM MST SAT FEB 24 2007 /822 PM PST SAT FEB 24 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ SUNDAY. 3 TO 6 INCHES WITH LOCAL AMOUNTS UP TO 8 INCHES OF SNOW FALL ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY... LOWELL AND ELK CITY CAN EXPECT TO SEE 2 TO 4 INCHES OF NEW SNOW. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ002-043-251200- /O.CON.KMSO.SN.Y.0013.070225T0600Z-070226T0600Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 922 PM MST SAT FEB 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 11 PM MST SUNDAY. 2 TO 5 INCHES...LOCALLY UP TO 8 INCHES...OF SNOW ACCUMULATIONS ARE EXPECTED THROUGH LATE SUNDAY. US HIGHWAY 2 FROM HUNGRY HORSE TO MARIAS PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. SEELEY LAKE AND CONDON CAN EXPECT 1 TO 4 INCHES. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$ MTZ006-251200- /O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0300Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 922 PM MST SAT FEB 24 2007 ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY... A SNOW ADVISORY REMAINS IN EFFECT UNTIL 8 PM MST SUNDAY. 3 TO 6 INCHES...LOCALLY UP TO 8 INCHES...OF ACCUMULATIONS ARE EXPECTED IN THE MOUNTAINS BY LATE SUNDAY EVENING. LOLO AND LOST TRAIL PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. A SNOW ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE PRIMARILY TRAVEL DIFFICULTIES. BE PREPARED FOR SNOW COVERED ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. $$
000 WWUS45 KMSO 251009 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 309 AM MST SUN FEB 25 2007 MTZ006-251115- /O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0300Z/ BITTERROOT/SAPPHIRE MOUNTAINS- 309 AM MST SUN FEB 25 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THIS SNOW ADVISORY. LIGHT SNOW IS STILL EXPECTED TO FALL TODAY...WITH A CHANCE FOR HEAVIER SNOW AGAIN TONIGHT. PLEASE MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR YOUR AREA. $$ MTZ002-043-251115- /O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0600Z/ WEST GLACIER REGION-POTOMAC/SEELEY LAKE REGION- 309 AM MST SUN FEB 25 2007 ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THIS SNOW ADVISORY. LIGHT SNOW IS STILL EXPECTED TO FALL TODAY...WITH A CHANCE FOR HEAVIER SNOW AGAIN TONIGHT. PLEASE MONITOR THE LATEST NATIONAL WEATHER SERVICE FORECASTS FOR YOUR AREA. $$ IDZ005-006-MTZ001-004-251800- /O.CON.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 309 AM MST SUN FEB 25 2007 /209 AM PST SUN FEB 25 2007/ ...SNOW ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON ABOVE 4000 FEET... A SNOW ADVISORY ABOVE 4000 FEET REMAINS IN EFFECT UNTIL 5 PM MST /4 PM PST/ THIS AFTERNOON. 2 TO 4 INCHES OF ADDITIONAL SNOWFALL ARE EXPECTED ABOVE 4000 FEET BY LATE SUNDAY AFTERNOON. LOOKOUT PASS AND LOLO PASS WILL BE AMONG THE AREAS MOST IMPACTED BY THIS SYSTEM. OTHER LOCATIONS LIKE LIBBY...TROY... LOWELL AND ELK CITY CAN EXPECT TO SEE 1 TO 3 INCHES OF NEW SNOW. $$
000 WWUS45 KMSO 251608 WSWMSO URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE MISSOULA MT 908 AM MST SUN FEB 25 2007 IDZ005-006-MTZ001-004-251715- /O.CAN.KMSO.SN.Y.0013.000000T0000Z-070226T0000Z/ NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 908 AM MST SUN FEB 25 2007 /808 AM PST SUN FEB 25 2007/ ...SNOW ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN MISSOULA HAS CANCELLED THE SNOW ADVISORY. THE WIDESPREAD MODERATE MOUNTAIN SNOWFALL HAS BEGUN TO DIMINISH IN COVERAGE. HOWEVER...LOCAL ADDITIONAL ACCUMULATIONS UP TO 2 INCHES WILL REMAIN POSSIBLE IN THE HIGHER ELEVATIONS THROUGH THIS AFTERNOON AS SCATTERED SNOW SHOWERS CONTINUE TO DEVELOP. $$
What forecasters said that day
The local office's own words before this snow advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Missoula, MT wrote its last area forecast discussion before this snow advisory went out at Feb 24, 8:29 AM MST, 6 hours 7 minutes earlier.
Area forecast discussion, Feb 24, 8:29 AM MST, 6 hours 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MISSOULA MT 829 AM MST SAT FEB 24 2007 .UPDATE...A ZONE UPDATE WILL BE ISSUED SHORTLY TO FURTHER DECREASE THE MORNING POPS AND SKY COVER ACROSS THE AREA. THE REST OF THE FORECAST APPEARS TO BE RIGHT ON TRACK THIS MORNING. && AVIATION...MOUNTAIN AND PASS OBSCURATIONS WILL LESSEN THROUGH THE DAY TODAY AS HIGH PRESSURE BUILD INTO THE REGION. THIS WILL BE SHORT LIVED AS THE NEXT WEATHER SYSTEM IS EXPECTED TO MOVE IN LATE SATURDAY AFTERNOON THROUGH SATURDAY NIGHT. PLEASE SEE APPROPRIATE TAFS AND TWEBS. && .PREV DISCUSSION... /ISSUED 313 AM MST SAT FEB 24 2007/ DISCUSSION...TODAY THROUGH SUNDAY NIGHT...SHOWERS AROUND THE AREA THIS MORNING ARE EXPECTED TO DIMINISH AS HIGH PRESSURE CONTINUES TO BUILD. THIS REPRIEVE WILL BE SHORT-LIVED AS THE AXIS OF HIGH PRESSURE QUICKLY MOVES EAST THIS AFTERNOON AHEAD OF THE NEXT WEATHER SYSTEM. THIS SYSTEM WILL STALL OFF THE PACIFIC NORTHWEST COAST...EJECTING WARM MOIST DISTURBANCES INTO THE NORTHERN ROCKIES THROUGH THE WEEKEND. THE FIRST DISTURBANCE IS EXPECTED TO MOVE INTO CENTRAL IDAHO AND NORTHWEST MONTANA LATE SATURDAY AFTERNOON AND CONTINUE AFFECTING MAINLY THIS AREA OVERNIGHT. A STRONGER DISTURBANCE IS EXPECTED SUNDAY AFTERNOON...BRINGING PRECIPITATION TO THE MAJORITY OF THE NORTHERN ROCKIES. BY THE NATURE OF THESE SYSTEMS AND THE TIMING OF THE PRECIPITATION...TEMPERATURES SHOULD BE NEAR THE READINGS WEVE BEEN SEEING THE LAST COUPLE DAYS. NIGHT TIME PRECIPITATION WILL FALL ALMOST ENTIRELY AS SNOW...WHILE AFTERNOON PRECIPITATION SHOULD RAIN AND SNOW. AFTERNOON SNOW LEVELS ARE EXPECTED TO BE AROUND 2000-3000 FEET OVER NORTHWEST MONTANA...AND 3000-4000 FEET OVER CENTRAL IDAHO AND WESTERN CENTRAL MONTANA. MONDAY THROUGH WEDNESDAY...A COOL TROUGH WILL RESIDE OVER THE WEST COAST MONDAY AND TUESDAY...THEN MOVE INLAND OVER THE NORTHERN ROCKIES WEDNESDAY. EMBEDDED DISTURBANCES WITHIN THIS TROUGH WILL SWEEP NORTHEAST IN THE AREA...THUS OFFERING BETTER CHANCES OF PRECIPITATION. TIMING OF INDIVIDUAL DISTURBANCES WILL BE DIFFICULT TO PIN DOWN. GENERALLY...THIS PERIOD WILL BE CHARACTERIZED BY HIGHER POPS AND LOW QPF. THE JET STREAM WILL BE WELL SOUTH THE AREA WITH COOLER AIR HOLDING OVER THE REGION AND MOST OF THE PRECIPITATION FALLING AS SNOW EXCEPT AT THE LOWEST ELEVATIONS. THURSDAY AND FRIDAY...THE UPPER FLOW BECOMES MORE NORTHWESTERLY THURSDAY AS THE BROAD UPPER TROUGH MOVES INTO THE CENTRAL U.S.. BY FRIDAY...RIDGING DEVELOPS OVER THE AREA BUT PACIFIC MOISTURE IS EXPECTED TO PUNCH THROUGH THIS RIDGE MAINTAINING A RATHER MOIST FORECAST. && .MSO WATCHES/WARNINGS/ADVISORIES... MT...NONE. ID...NONE. && UPDATE...HENRY PREVIOUS DISCUSSION....MSJ AVIATION...MSJ
Hazardous weather outlook, Feb 24, 3:45 AM MST, 10 hours 51 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MISSOULA MT 345 AM MST SAT FEB 24 2007 IDZ005-006-MTZ001-004-242300- NORTHERN CLEARWATER MOUNTAINS-SOUTHERN CLEARWATER MOUNTAINS- KOOTENAI/CABINET REGION-LOWER CLARK FORK REGION- 345 AM MST SAT FEB 24 2007 /245 AM PST SAT FEB 24 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL IDAHO...NORTHWEST MONTANA AND WEST CENTRAL MONTANA. .DAY ONE...TODAY AND TONIGHT SNOW SHOWERS ARE EXPECTED TO TAPER OFF THIS MORNING THROUGH EARLY AFTERNOON...THEN START AGAIN LATE THIS AFTERNOON AS A SHORTWAVE WEATHER DISTURBANCE MAKES IS WAY OVER THE NORTHERN ROCKIES. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE FORE-MENTIONED SHORTWAVE DISTURBANCE IS EXPECTED TO AFFECT CENTRAL IDAHO AND NORTHWEST MONTANA THROUGH SUNDAY MORNING. IF CURRENT FORECASTS HOLD UP...1 TO 4 INCHES OF SNOW WILL FALL OVER HIGHER TERRAIN OF NORTH-CENTRAL IDAHO AND NORTHWEST MONTANA BY SUNDAY AFTERNOON...MAKING TRAVEL DANGEROUS. PLEASE KEEP UPDATED ON THE LATEST FORECASTS AND ROAD REPORTS IF TRAVELING. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
Nearby
Snow Advisories in Montana, 2007Snow Advisories in Idaho, 2007Every snow advisory in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.